# SDR UIEA2011072700368

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 525 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VISUALLY, A CRACK AT BS 525 IN STRINGER 27L DURING ROUTINE INSPECTION. THE STRINGER CRACK IS COMMON TO AN EXTERNAL REPAIR DOUBLER BETWEEN STRINGERS 26L AND 28L THAT HAS A REPETITIVE INSPECTION REQUIREMENT ACCOMPLISHED BY EO 4753A832. SEE FIG 1 FOR VIEWS OF DAMAGE. THIS WAS DOCUMENTED ON NRC FVY512036.  (THE DAMAGE WAS REMOVED BY CUTTING THE STRINGER AT STA 550 AND REPLACING THE CRACKED SECTION WITH A NEW STRINGER SECTION FROM PRODUCTION SPLICE AT STA 520 TO REPAIR SPLICE AT STA 550. THE STRINGER AT STA 550 WAS SPLICED IAW 747-0/200/300, SRM 53-10-03, FIG 1 DETAILS I & III. SEE FIG 2 FOR DETAILS OF THE REPAIR.)
